Skip to main content
Article
Integer Solutions to Box Optimization Problems
The College Mathematics Journal
  • Vincent E. Coll, Jr.
  • Jeremy Davis
  • Martin Hall
  • Colton Magnant, Georgia Southern University
  • James Stankewicz, Wesleyan University
  • Hua Wang, Georgia Southern University
Document Type
Article
Publication Date
5-1-2014
DOI
10.4169/college.math.j.45.3.180
Disciplines
Abstract

Two approaches contribute to the problem of finding integer side-lengths for open rectangular and polygonal boxes that optimize volume. One method adapts Pythagorean triples to an ellipse, while the other is based on counting factorizations.

Citation Information
Vincent E. Coll, Jeremy Davis, Martin Hall, Colton Magnant, et al.. "Integer Solutions to Box Optimization Problems" The College Mathematics Journal Vol. 45 Iss. 3 (2014) p. 180 - 190
Available at: http://works.bepress.com/colton_magnant/41/